# SDR UALA2013062704511

- Difficulty date: June 23, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 49,659 hours, 12,429 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPEARS TO BE AREA OF CORROSION & DELAMINATION BELOW ADP EXHAUST OUTLET.  REMOVED DAMAGED AREA FROM PANEL 191KL AND REPAIRED IAW SRM.  SEALED PRIMED AND PAINTED IAW MM 51-21-00.
